# SDR SWAA2020081207009

- Difficulty date: August 9, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 58,902 hours, 34,707 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP INBOARD END; SKIN SEPERATED AT AFT CORNER / REPAIRED AREA OF DELAMINATION OF .50'D X 1.0'L ON LEFT WING AFT I/B EDGE OF AFT FLAP O/B. IAW B737-700 SRM 57-53-01-2R-14; SRM 51-70-10-2R-1; SRM 51-70-10-2R-0
